Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The invariants of $n\times n$ matrices


Author: Claudio Procesi
Journal: Bull. Amer. Math. Soc. 82 (1976), 891-892
MSC (1970): Primary 16A64, 14D20, 16A38, 16A16
DOI: https://doi.org/10.1090/S0002-9904-1976-14196-1
MathSciNet review: 0419490
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 14D20, 16A38, 16A16

Retrieve articles in all journals with MSC (1970): 16A64, 14D20, 16A38, 16A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14196-1